# SDR FDEA201009123351

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 313N50045
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL SUPPORT STRIP HAS FRETTING CORROSION.  CORRODED NR2 PYLON PANEL SUPPORT R & R IAW DWG 313N5004, SHT 1, REV D.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
